Next Article in Journal
The Boundary Integral Equation Method for Elastoplastic Stres Analysis of Frictional Contact Problems
Previous Article in Journal
Boolean Functions Simplification Algorithm of O(n) Complexity
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2004, 9(3), 349-358; doi:10.3390/mca9030349

Solvability Conditions and Green Functional Concept for Local and Nonlocal Linear Problems for a Second Order Ordinary Differential Equation

Technical University of Istanbul, Faculty of Science, Maslak, 34469, Istanbul, Turkey
Published: 1 December 2004
Download PDF [2890 KB, uploaded 31 March 2016]

Abstract

A generally nonlocal problem is investigated for a class of second order differential equations with weak singularities. New adjoint problem and Green functional concepts are introduced for completely nonhomogeneous problem. The solvability conditions of the completely nonhomogeneous problem and corresponding adjoint problem are obtained in an alternative form.
Keywords: Adjoint problem; Green functional; nonlocal problem Adjoint problem; Green functional; nonlocal problem
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Akhiev, S.S. Solvability Conditions and Green Functional Concept for Local and Nonlocal Linear Problems for a Second Order Ordinary Differential Equation. Math. Comput. Appl. 2004, 9, 349-358.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top